Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J.-F. Rodrigues
Title: Obstacle problems in mathematical physics
Additional book information North-Holland Mathematics Studies, vol. 134, North-Holland, Amsterdam, 1987, xvi + 352 pp., $71.00. ISBN 0-444-70187-7.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Gary M. Lieberman
Journal: Bull. Amer. Math. Soc. 21 (1989), 319-322
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15845-X
PII: S 0273-0979(1989)15845-X